sofriggencoolx (sofriggencoolx) wrote in vaginapagina,
sofriggencoolx
sofriggencoolx
vaginapagina

Coming off the pill... and possible hives from the pill?



I've finally gotten fed up with all of the wonderful pill side effects and have to decided to get off of it. I'll about on the end of my second month, about to go on my placebos tomorrow. Is there any particular time you recommend me getting off of it? I last had unprotected sex yesterday, if thats relevant at all.

Also, is itchiness a side effect of the pill? shortly after I started I started coming down with hives everywhere. I was convinced it was bed bugs but every doctor ive looked at it has said it doesnt look like it. and we got an exterminator to look for bed bugs who couldnt find anything. I'm getting so sick of it.. it's really all over my body and this is TMI but in case it's relevant and maybe someone has some idea what it could be but its all over my one boob and itches so incredibly bad. I just want it to go away, but i get more and more daily


Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments